# SDR QXEA200700516

- Difficulty date: April 6, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 14,231 hours, 14,205 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072003
- Part serial: DAP0121
- Condition: Malfunctioned
- Location: Nr 2 Overspeed
- Part time: 6,235 hours, 5,685 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2307: UNABLE TO GET NR 2 PROP OUT OF FEATHER AFTER ENGINE STOP. MAINTENANCE REMOVED AND REPLACED THE NR 2 OVERSPEED GOVENOR PER Q400 MM 61-20-26-000-801 AND 61-20-26-400-801.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
